MAUDE Adverse Event Report: DePuy Ireland - 9616671 ATTUNE; Attune Cementless Implants : Knee Femoral

DePuy Ireland - 9616671 ATTUNE; Attune Cementless Implants : Knee Femoral
Catalog Number 150411207
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646); Joint Laxity (4526)
Date of Event 07/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Additional information received: the findings were consistent with a rotational malposition of the femoral component, with maltracking and lateral pain.
 
Event or Problem Description
It was reported that patient underwent an endo genus dextri (right side) - attune cementless surgery on (b)(6) 2024.After the surgery, they experienced constant pain and had an unsteady gait.According to product specifications, when properly implanted, the components fuse with the bones of the knee within eight weeks.Following examinations and imaging studies, it was determined that the joint components were not in place; the patella was outside the femoral groove of the joint (patela bata), and the leg had been displaced to the right and outward.The surgeon recommended physical therapy, but the problem was not resolved.They then recommended operation only on the knee cap.After consultations with other orthopedic surgeons and imaging studies, it was determined that the patella (kneecap) and the joint were not aligned.The joint had been positioned further inward, while the patella was 1 cm to the right and did not fit into the femoral canal.Revision surgery occurred on (b)(6)14, 2025, fourteen months after initial endoprosthetic replacement.It was determined that osseointegration had not occurred.There was no sign of bone on the implants; they were removed extremely easily, and they were removed on the first attempt.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5 corrected: d6b if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE
Common Device Name
Attune Cementless Implants : Knee Femoral
Manufacturer (Section D)
DePuy Ireland - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50037063
Report Number1818910-2026-12719
Device Sequence Number10527266
Product Code MBH
UDI-Device Identifier10603295042068
UDI-Public(01)10603295042068(15)340228(10)4427795
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Consumer
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150411207
Device Lot Number4427795
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by ManufacturerNot provided
Not provided
09/07/2026
09/30/2026
10/01/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/20/2026
09/03/2026
09/14/2026
10/01/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS RP INSRT SZ7 5MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight195 LB